MAUDE Adverse Event Report: ST PAUL CADD EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7061-24
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: a supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported the disposable exhibited an obstruction during infusion.No adverse patient effects were reported by the customer.
 
Additional Manufacturer Narrative
One sample was received for evaluation.Visual inspection revealed the sample was received in a plastic bag, not its original packaging and in decontaminated conditions; no damage or defects were noted.Functional testing was performed, and the reported issue was able to be replicated.The root cause was determined to be due to manufacturing.Device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.For all enquiries or follow-up questions related to the record, do not use (b)(4) located in sections g.1., please direct those to the following: (b)(4).

Brand Name
CADD EXTENSION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17367834
Report Number3012307300-2023-07346
Device Sequence Number6302319
Product Code FPA
UDI-Device Identifier10610586020445
UDI-Public10610586020445
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K942046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-7061-24
Device Catalogue Number21-7061-24
Device Lot Number4311963
Was Device Available for Evaluation? No
Date Returned to Manufacturer06/30/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2023
Supplement Date Received by Manufacturer03/04/2024
03/18/2024
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date03/14/2024
03/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown